Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the topolgy of $C$-convergence in hyperspaces
HTML articles powered by AMS MathViewer

by Pedro Morales PDF
Proc. Amer. Math. Soc. 52 (1975), 469-470 Request permission

Abstract:

In this note we generalize and partially correct a recent Tychonoff theorem for hyperspaces of F. A. Chimenti [1].
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10
  • Retrieve articles in all journals with MSC: 54B10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 469-470
  • MSC: Primary 54B10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0375207-8
  • MathSciNet review: 0375207